# SDR DALA2023061904977

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2821274) AFT CARGO FWD CUTOUT PANEL LWR CORNER DAMAGED. FABRICATE NEW AFT CARGO FWD CUTOUT PANEL DIM. 52.5 X 5.1 FROM MATERIAL 6013-T4 .050 IAW B737-900 SRM 51-40-05, 53-60-15 AND DWG# 146A9403 REV. A.
